메뉴 건너뛰기




Volumn 52, Issue 2, 1997, Pages 359-378

Distribution of the maximum of a fractional Brownian motion

(1)  Sinai, Ya G a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0031484207     PISSN: 00360279     EISSN: 14684829     Source Type: Journal    
DOI: 10.1070/RM1997v052n02ABEH001781     Document Type: Article
Times cited : (19)

References (11)
  • 1
    • 0001187166 scopus 로고
    • Wiener's spiral and some other interesting curves in Hubert space
    • A. N. Kolmogorov, "Wiener's spiral and some other interesting curves in Hubert space", Dokl. Akad. Nauk SSSR 26 (1940), 115-118.
    • (1940) Dokl. Akad. Nauk SSSR , vol.26 , pp. 115-118
    • Kolmogorov, A.N.1
  • 4
    • 0003851494 scopus 로고
    • Some random series of functions
    • Cambridge Univ. Press, Cambridge
    • J.-P. Kahane, Some random series of functions, Cambridge Stud. Adv. Math. Vol. 5, Cambridge Univ. Press, Cambridge 1985.
    • (1985) Cambridge Stud. Adv. Math. , vol.5
    • Kahane, J.-P.1
  • 5
    • 21844507338 scopus 로고    scopus 로고
    • Lower classes for fractional Brownian motion
    • M. Talagrand, "Lower classes for fractional Brownian motion", J. Theoret. Probab. 9 (1996), 191-213.
    • (1996) J. Theoret. Probab. , vol.9 , pp. 191-213
    • Talagrand, M.1
  • 6
    • 0002277771 scopus 로고
    • Remarques sur certaines constructions des mouvements browniens fractionnaires
    • M. Yor, "Remarques sur certaines constructions des mouvements browniens fractionnaires", Lecture Notes in Math. 1321 (1988), 217-224.
    • (1988) Lecture Notes in Math. , vol.1321 , pp. 217-224
    • Yor, M.1
  • 8
    • 0002029613 scopus 로고
    • Gaussian and their subordinated self-similar random generalized fields
    • R. L. Dobrushin, "Gaussian and their subordinated self-similar random generalized fields", Ann. Probab. 7 (1979), 1-28.
    • (1979) Ann. Probab. , vol.7 , pp. 1-28
    • Dobrushin, R.L.1
  • 9
    • 0039091403 scopus 로고
    • On asymptotical behaviour of some self-similar random fields
    • R. L. Dobrushin and P. Major, "On asymptotical behaviour of some self-similar random fields", Selecta Math. Soviet. 1 (1981), 256-291.
    • (1981) Selecta Math. Soviet. , vol.1 , pp. 256-291
    • Dobrushin, R.L.1    Major, P.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.